Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Morris W. Hirsch
Title: Differential topology
Additional book information: Springer-Verlag, New York, x + 221 pp.

Review Information:

Reviewer: I. M. James
Journal: Bull. Amer. Math. Soc. 83 (1977), 997-998
DOI: https://doi.org/10.1090/S0002-9904-1977-14350-4